MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM CURVILINEAR DISTRACTOR STRAIGHT; MANDIBLE DISTRACTION DEVICES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3MM CURVILINEAR DISTRACTOR STRAIGHT; MANDIBLE DISTRACTION DEVICES
Model Number 04.500.218
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Relevant actions have been taken to address the issue.Device was used for treatment, not diagnosis.Patient information not available for reporting.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was preparing the straight 1.3mm curvilinear distractors for implantation and the distraction knob broke off on two (2) different implants during a procedure on (b)(6) 2018.The fragments were easily removed with no additional intervention.The surgery was successfully completed with no delay and with no effect on patient outcome.This complaint involves two (2) devices.This report is 1 of 2 for (b)(6).
 
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.3MM CURVILINEAR DISTRACTOR STRAIGHT
Common Device Name
MANDIBLE DISTRACTION DEVICES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7329540
Report Number2939274-2018-50990
Device Sequence Number19201668
Product Code MQN
UDI-Device Identifier10887587016832
UDI-Public(01)10887587016832(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K121502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.500.218
Device Catalogue Number04.500.218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR